Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    25
  • views
    12,026

4.5 months post accutane - warning to anyone!

pleasehelp123

445 views

So ive been off tane 4.5 months now.. as far as my skin goes im relatively happy, i get the odd pimple here and there, but its nothing like before, its fine, i can deal you know..

but i wanted to let anyone know that some side effects may NOT go away .. 4.5 months later i still have chapped lips, more so on the corners and edges of my lips..

This gets very red AND painful unless frequently moisturised, and to be honest i havent found a chapstick that is satisfactory to make my lips normal. After eating, my outer lips are burning.

So let me tell you, i thought i wouldnt get any on going side effects, but this has proven to be a real problem .. i thought it was going to go away after the course so i took my chances.. now nearly 5 months after im still having to deal with a side effect which is very uncomfortabe.

Just really ask yourself if its worth taking that chance, cos right now i just dont know if it was worth taking that chance anymore..



1 Comment


Recommended Comments

I'm sorry you didn't have the best experience. I've been off for 5 months now, and I'm doing really well. My lips are not chapped and I have not gotten any pimples My skin is starting to get a little oily, but not bad. I am sad that I have to go bad to washing my hair every day now, and my hair seems to have gotten curlier, when it was just mildly wavy before.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×